# SDR CALA2025112411404

- Difficulty date: November 20, 2025
- Submitted: November 24, 2025
- Operation: Air carrier
- Aircraft: N69813
- Make and model: Boeing 737924ER
- Aircraft serial: 43531
- Aircraft time: 36,939 hours, 13,578 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

STRONG MUSTY ODOR BEING PRODUCED BY PACKS SUPPLIED APU POWER TO PACKS IAW AMM 21-00-00. OPS CHECKS GOOD. COULD NOT DUPLICATE THE MUSTY ODOR.
